Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had an abortion recently. having brown and sometimes red discharge. What is the reason?

I had a medical abortion 6 weeks ago.. I stopped bleeding 7 days after the abortion. 2 weeks ago I noticed a brownish discharge sometimes it gets a little red but doesn't last long. Most of the time it is brownish in color. When I use the bathroom is when I notice it (once I wipe). It is not enough to where I would need a liner. Is this normal?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

After abortion, it will take sometime for regularization of the menstrual cycle.
And that time can differ from person to person.
The possible causes for your brown discharge are:
-Hypomenorrhea means scanty flow during periods due to loss of blood during abortion etc.
-Ovulatory bleeding, refer:
If the spotting repeats in the middle of the cycle once consult gynecologist.
For more details you can ask me through:
Take care.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor